Table of Content

Archive

Winter 2016, Vol. 24 No. 4

Hong Kong J. Dermatol. Venereol. (2016) 24, 201-204


Case Report

Nicolau syndrome: a rare complication of injection that should be kept in mind

尼古拉斯綜合徵:一種罕見但要謹記的注射併發症

SP Kartal, M Alper, N Gürçay

Abstract

Nicolau syndrome (NS) is a rare cutaneous necrosis occurring at the site of injection. It presents with instant and severe pain around the injection site followed by necrosis. Several drugs have been reported to cause NS. Here, a case of NS who healed with a large scar due to the intramuscular injection of a novel mixture of thiocolchicoside and diclofenac sodium is presented. In cases of NS, the physical and chemical properties of drugs, injection speed, and the route of administration should be considered.

尼古拉斯綜合徵是在注射部位發生的罕見皮膚壞死。患者會在注射部位感到即時劇痛,隨後該處會出現皮膚壞死。有幾種藥物被報告過會導致此病。在這裡,我們提出了一病例,是在肌內注射了新型混合藥物硫代秋水仙苷和雙氯芬酸鈉後發生,治愈後留下大幅的瘢痕。在尼古拉斯綜合徵的個案中,應檢視藥物的物理和化學性質、注射速度和給藥途徑等。

Keywords: Cutaneous necrosis, injection complication, Nicolau syndrome

關鍵詞: 皮膚壞死、注射併發症、尼古拉斯綜合徵